# SDR SWI2025F01670

- Difficulty date: September 21, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND HAS CORROSION ON 3EA STEP PLATE SUPPORT ANGLES. (MARKED)   (C-CHECK RO 11/30/2025)REMOVED & REPLACED 03 EA. STEP PLATE SUPPORT ANGLES PN: SH670-31982-1 AT SERVICE DOOR SURROUND REF CRJ700 SRM 51-42-06-001-001-A01.COMPLIED WITH 51-900-1002-SKY
